# SDR 97FDEA00403

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN CRUISE AT FLIGHT LEVEL 310 NR 1 FIRE WARNING SOUNDED.  WARNING EXTINGUISHED IMMEDIATELY WHEN THROTTLE WAS RETARTDED.  OPERATED NR 1 ENGINE AT IDLE AS PER AIRCRAFT FLIGHT MANUAL FOR DESCENT AND LANDING AT DFW.  PARAMETERS WHEN WARNING OCCURRED AS FOLLOWS EPR 1.94, N1 88 PERCENT, EGT 480, N2 88 PERCENT.  CONFIRMED FIRE DETECTION PROBLEM WITH NR 1 ENGINE.  CHECK NR 1 ENGINE FIRE LOOP.  FOUND CONNECTION AT LOOP CANNON PLUG LOOSE AND DIRTY.  CLEANED PLUG AND POSITIONED FIRE LOOP.  GROUND OPERATIONAL CHECK GOOD.
